Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Diagnosed with Bone TB. On medicine. Suffering from severe back pain. Suggest some medicine and diet chart

Hi, by brother who is 19 is diagnosed with Bone TB about 15 days ago and is currently taking his medicines regularly.Everything was going well and then for the last to days he is suffering from severe back pain at night even while taking pain killers as prescribed by the doc. Please give me some advice. Our family is very worried with his condition. And what kind of food he should avoid. We are giving him nutritional foods but including a glass of milk every night.
Asked On : Wed, 18 Jul 2012
Answers:  1 Views:  84
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon, Joint Replacement 's  Response
which part of the bone is having tuberculosis. Is he having spinal TB. It can cause severe back pain. I would recommend you to continue TB medicines and bed rest. I would also suggest you to do MRI of the spine if not already done.
Answered: Mon, 7 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor